# SDR CALA2022110403036

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 67,745 hours, 25,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING INBOARD FIXED L/EDGE HAS ONE FASTENER MISSING AT OUTBD END -- SEE PHOTO PHOTO ADDED REMOVED SHEERED FASTENER AND INSTALLED NEW SOLID FASTENER. REF SRM 51-40-02
